MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 09/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: (b)(4)-user's test strip had poor storage (kitchen) test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(4) 2017 in a follow-up call in order to ensure the customer's condition since the initial call customer's condition had improved from the time of her having to seek medical attention on (b)(6) 2017.The customer did not currently have any diabetic symptoms.No medical intervention was needed since the last call.There were no additional blood tests performed with the truemetrix air meter.Another call back was made on (b)(4) 2017 in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from meter memory of 200 and 250 mg/dl.The customer's expected fasting blood glucose test result range is 120 - 150 mg/dl.At the time of the call, the customer felt well and did not report any symptoms.The customer stated that on (b)(6) 2017 she had been feeling shaky and had to seek medical attention from urgent care.The urgent care diagnosis was low blood sugar.The customer's blood glucose test result when at urgent care was 50 mg/dl.The customer had performed a blood test with truemetrix air meter and obtained a result of 200 mg/dl; tests were not performed back to back.The customer was given orange juice and glucose tablets to raise her blood sugar.There were no new medications or healthcare program suggested.The customer left urgent care on (b)(6) 2017.During the call on (b)(6) 2017, a back to back blood test was performed by the customer non-fasting and produced test results of 83 mg/dl and 120 mg/dl using truemetrix air meter.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 09/30/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: result 1 : 200 mg/dl date:( b)(6) 2017 time: 9:00 pm fasting.Result 2 : 83 mg/dl date: (b)(6) 2017 time: 5:00 pm fasting.Result 3 : 130 mg/dl date: (b)(6) 2017 time: 2:00 pm fasting.Result 4 : 250 mg/dl date: (b)(6) 2017 time: 8:00 am fasting.Result 5 : 200 mg/dl date: (b)(6) 2017 time: 10:00 pm fasting.The customer is calling because she feels that the results she is getting from the meter are reading high.The customer stated that she is not experiencing any symptoms regarding her diabetes and does not need to seek any medical attention.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6965506
Report Number1000113657-2017-01845
Device Sequence Number1221842
Product Code NBW
UDI-Device Identifier00011822590051
UDI-Public(01)00011822590051
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2425
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2017
Initial Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1